# SDR SWAA2024122379541

- Difficulty date: December 19, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 29,980 hours, 14,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN MEGAPHONE HANDLE IS BROKEN AWAY FROM HORN.<[01] REPLACED FWD CABIN MEGAPHONE IN REFERENCE TO AMM 25-64-00.;[02] ROBERT WALESA (TECHNICIAN); 19-DEC-2024 18:57 UTC REPLACED FWD CABIN MEGAPHONE IN REFERENCE TO AMM 25-64-00.
